|previous article in this issue||next article in this issue|
Document Details :
Title: Pareto Optimal Risk Exchanges and a System of Differential Equations
Subtitle: A Duality Theorem
Author(s): WYLER, Erich
Journal: ASTIN Bulletin
Volume: 20 Issue: 1 Date: April 1990
This article, based on a result of BORCH and an extension of BÜHLMANN, gives a complete characterization of Pareto optimal risk exchanges by a system of differential equations linking the derivate of agents contributions to their risk aversion coefficients.